Open Access
2003-2004 Regular dependence of total variation on parameters.
M. Balcerzak, A. Kucia, A. Nowak
Author Affiliations +
Real Anal. Exchange 29(2): 921-930 (2003-2004).


Let $X$ be an interval, $Y$ a metric space, $T$ a set of parameters, and $f:T\times X\to Y$ a function. For given $t\in T$ denote by $v(t)$ the total variation of $f(t,\cdot )$ on $X$. We look for sufficient conditions for regular (measurable, continuous, etc.) dependence of $v$ on $t$.


Download Citation

M. Balcerzak. A. Kucia. A. Nowak. "Regular dependence of total variation on parameters.." Real Anal. Exchange 29 (2) 921 - 930, 2003-2004.


Published: 2003-2004
First available in Project Euclid: 7 June 2006

zbMATH: 1070.26009
MathSciNet: MR2083826

Primary: 26A45
Secondary: 26B99

Keywords: continuity. , function of bounded variation , measurability

Rights: Copyright © 2003 Michigan State University Press

Vol.29 • No. 2 • 2003-2004
Back to Top